# SDR DALA2019031001601

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF NRC 00452 AFTER ANGLE REMOVAL, CORROSION WAS FOUND ON WEB FROM STA 200 TO 207 X=53 APPROX AT FWD WET AREA (W1). NRC 0575: CORROSION LEVEL 2, WEB FROM STA 200 TO 207 X=53 APPROX AT FWD WET AREA WAS REPAIRED PER ETI-17-19-029 REV. 1 AND ER/A 576187-17 REV. ORIG. SECTION I. ASSOCIATED ER/A 00-576187 ADDED FOR AC 9571. (LP #0977223)
